应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 451-468    DOI: 10.1007/s10255-018-0759-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
An Actuarial Approach to Reload Option Valuation for a Non-tradable Risk Assets under Jump-diffusion Process and Stochastic Interest Rate
Cong-cong XU1,2, Zuo-liang XU1
1 School of Information, Renmin University of China, Beijing 100872, China;
2 Department of Basic Course, Shijiazhuang Institute of Railway Technology, Shijiazhuang 050041, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9